# SDR CALA2019090601495

- Difficulty date: September 1, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 DOOR INNER CHORD HAS CORROSION BETWEEN STA 966 TO STA 993 (REF NR 99845518) REMOVED AFT WET AREA R2 DOOR INNER CHORD CORRODED BEYOND LIMITS BETWEEN STA 966 AND STA 1006, REPLACED NEW CHORD DRILLED, COUNTERSUNK, SEAL AND INSTALLED IAW SRM 51-10-02, 53-13-00, 51-40-05, 51-40-02 AND 51-21-72.
